# SDR CA131227003

- Difficulty date: December 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,637 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 3
- Part time: 12,681 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS REJECTED SHORTLY AFTER RELEASING THE BRAKES WHEN FLIGHT CREW WAS NOTIFIED BY THE TOWER OF SPARKS COMING FROM THE RIGHT BRAKES.  A NEARBY AIRPORT VEHICLE REPORTED BRAKES GLOWING RED, EMERGENCY VEHICLES WERE REQUESTED. ON SCENE, FIRE DEPARTMENT CONFIRMED BRAKE TEMPERATURE AT AROUND 185 DEGREES FAHRENHEIT AND SPAYED FOAM ON UNITS.  PASSENGERS WERE DEPLANED AND BUSSED TO THE TERMINAL. TROUBLESHOOTING REVEALED THE ACFT HAVE HAD SIMILAR ISSUES IN THE PAST, SOME COMPONENTS OF THE BRAKE ASSEMBLIES WERE TWISTED, PARKING BRAKE CABLE TENSION WAS LOW AND THE ACFT WAS PULLING TOWARD THE LT DURING TAXI.  BOTH BRAKE AND WHEEL ASSEMBLIES WERE REPLACED, PARKING BRAKE CABLES ADJUSTED, NOSE WHEEL STEERING ADJUSTED AND BRAKE SYSTEM TESTED SERVICEABLE.  RIGHT OTBD, NR 4, BRAKE ASSY 2-1466-5 SN 3477P, CSN 40975, TSN 40861 AND TSO 1999.
